# SDR P5CA2015091700146

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,429 hours, 1,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ESCAPE ROPE HATCH FALLS OPEN IAW AMM 25-61-02 PERFORMED LATCH OPS.  REINSTALLED PANEL; CONDITION CHECKED NORMAL.
